# SDR BAQA090300

- Difficulty date: October 27, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,466 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Display
- Part number: 069102525
- Part serial: 52357
- Condition: Inoperative
- Location: Vor System
- Part time: 6,466 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR TRANSCEIVER DISPLAY INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
